# SDR CA110711012

- Difficulty date: June 12, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11521063
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,721 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 DC GENERATOR WARNING LIGHT ILLUMINATED IN FLIGHT LINE MX INVESTIGATION/TROUBLESHOOTING IDENTIFIED THAT THE STARTER/GENERATOR COOLING FAN HAD LIBERATED FROM THE AFT END OF THE UNIT.  ALL DAMAGED PARTS WERE ACCOUNTED FOR WITHIN THE ENGINE BAY.  THE FAILED UNIT INCLUDING THE DAMAGED COOLING DUCT WAS REPLACED & FOLLOWING APPROPRIATE GROUND CHECKS IAW MM THE AIRCRAFT HAS BEEN RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.  ALTHOUGH NOT CONFIRMED THE PROBABLE ROOT FAILURE OF THE STARTER/GENERATOR`S OPERATION IS DUE OVERHEATING FOLLOWING LIBERATION OF THE COOLING FAN.
